Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 18, No. 2, pp. 71-76 (2002)

Normal structure and fixed points of nonexpansive maps in general topological spaces

M. Aamri and D. El Moutawakil

Faculty of Sciences Ben M'sik, Casablanca-Morocco

Abstract: The main purpose of this paper is to define the concept of $p$-normal structure and give some new fixed point theorems of nonexpansive maps in general topological space $(X,\tau)$ by introducing the notion of a $\tau$-symmetric function $p\colon X \times X \to \rit^+$. An application to symmetrizable topological spaces has been made.

Keywords: Hausdorff topological spaces, nonexpansive maps, normal structure, symmetrizable topological spaces.

Classification (MSC2000): 47H10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition